MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM DL (PRE-CURVED) (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM DL (PRE-CURVED) (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Catalog Number 5594150
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the catheter, the guide wire was bent and could not be withdrawn from the puncture needle and could not be used.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.

Brand Name
NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM DL (PRE-CURVED) (SHORT-TERM)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20740525
Report Number3006260740-2024-06832
Device Sequence Number8755769
Product Code MPB
UDI-Device Identifier00801741045608
UDI-Public(01)00801741045608(11)230217(17)250831(10)REHN2954
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number5594150
Device Lot NumberREHN2954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown